# SDR 04232678

- Difficulty date: August 19, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N678BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7653
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

LT ENG SHUTDOWN FOR LOW OIL PRESSURE.  R&R LT OIL PRESS TRANSDUCER.  LK & OP'S CK GOOD.  PERFORMED FDR DOWNLOAD.  REMOVED SCREENS FROM LT ENGINE C-SUMP FITTINGS.  R&R LT ENG OIL LUBE & SCAVANGE PUMP.  R&R LT ENG OIL VENT LINE & B-SUMP VENT REGULATOR VALVE.  PERFORMED LT ENG PERFORMANCE RUNS.  NORMAL OIL PRESSURE & NO OTHER DEFECTS.  R&R ENG OIL.  LEAK CK GOOD.  CLEANED DEBRIS FROM SCAVANGE SCREENS & REINSTALLED.  PERFORMED LT ENG INSPECTION FOR OIL LEAKAGE, NO LEAKS.  PERFORMED LT ENG OIL CONSUMPTION RUNS BAGGED GANG DRAIN LINES, NO LEAKS.  PERFORMED LEAK TEST OF LT ENG, NO LEAKS.  RAN ENG & PERFORMED OIL LVL QTY CK, CK OK.  PERFORMED ENG LOW OIL LVL OPS TEST.  NO DEFECTS NOTED.
